English  |  正體中文  |  简体中文  |  Items with full text/Total items : 69937/69937 (100%)
Visitors : 23023686      Online Users : 371
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/33619


    Title: A note on degree-continuous graphs
    Authors: Lin,Chiang;Ou,Wei-Bo
    Contributors: 數學研究所
    Date: 2007
    Issue Date: 2010-07-07 11:39:53 (UTC+8)
    Publisher: 中央大學
    Abstract: The minimum orders of degree-continuous graphs with prescribed degree sets were investigated by Gimbel and Zhang, Czechoslovak Math. J. 51 (126) (2001), 163-171. The minimum orders were not completely determined in some cases. In this note, the exact valu
    Relation: CZECHOSLOVAK MATHEMATICAL JOURNAL
    Appears in Collections:[數學研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML267View/Open


    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback  - 隱私權政策聲明